About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 357203, 13 pages
http://dx.doi.org/10.1155/2012/357203
Research Article

The Zeros of Difference Polynomials of Meromorphic Functions

1Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China
2Department of Mathematics, Civil Aviation University of China, Tianjin 300300, China

Received 4 May 2012; Accepted 10 September 2012

Academic Editor: Yong Zhou

Copyright © 2012 Junfeng Xu and Xiaobin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the value distributions of difference polynomials and which related to two well-known differential polynomials, where is a meromorphic function.